# SDR 99T64R267AR

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nutplate
- Condition: Missing
- Location: Ws 14-64
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 288 - TWO EACH, CHANNEL NUTPLATES AND SCREWS MISSING LT INBOARD L/E FUEL TANK XRS 64-XFS 14.  INSTALLED NAS-1670-4 BLIND FASTENERS PER EO 99-061 WITH APPROVED FAA FORM 8110-3 DATED 6-14-99.  REF:  ARROW AIR, ARWA.  (X)
